# SDR UPS05845704

- Difficulty date: October 18, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 38877991
- Condition: Cracked
- Location: Sta 450 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 450 L14L SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW DWG 3887799 AND DC-8 SRM 51-1-20D.
